# SDR AMTA200200992

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Aircraft time: 56,598 hours, 15,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER GALLEY BOXBEAM IN FRONT OF LIFTS CORRODED, LEVEL TWO (2) CORROSION.
